# SDR HALA2009082900392

- Difficulty date: August 29, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 26,477 hours, 5,008 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 887673
- Part serial: MX660564
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON WALKAROUND FOUND HYD LEAK COMING FROM RUDDER RATIO VALVE.  REPLACED RT ENG DRIVEN HYD PUMP IAW AMM 29-11-05.  OPS AND LK CK GOOD.
